Do you have that reaction to ANYTHING else? Like broccoli? You could have an allergy to sulphur. I am by know means knowledgeable about food allergies, but I do know garlic is high in sulphur, and that allergies to sulphur can be very severe.
Look up "sulphur allergy symptoms", and be sure not to confuse it with sulphA wich is far more common and NOT the same thing. Some are allergic to both, but if I remember correctly, that's not very common.
I'm going by a friend who had an allergy to sulphur - it sent her to the ER several times before they caught it because foods containing sulphur vary far more than say, dairy or peanuts. Ie, I think sour cream is also on the sulphur no-no list.
Good luck & be careful what you eat until it's identified (my friends was misdiagnosed as food poisoning on at least 2 occasions, and having no clue of the culprit, kept eating sulphur. Most often she'd get headaches & stomach aches that she never connected to food, but if she ate a LOT of it, she was severely ill with symptoms much like yours)
I would cut out garlic for awhile, make sure it is not in anything you eat.
You should also see a doctor if you continue to have blood in your stools. Maybe the garlic is causing it as it is kind of rough for some folks to digest, but, whatever the reason, blood in the stools need to be checked as soon as possible.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.